# SDR SWAA2022070123839

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 55,439 hours, 36,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK IS PARTIALLY DROP OUT OF COMPARTMENT / [01] REINSTALLED L1 DOOR SLIDE IAW AMM 25-66-01. A/C OK FOR SERVICE
